Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Passing excessive gas, burping frequently, stomach pain, vomiting bouts. Due to excessive stress?

Hi, My 11 yr son has been farting and burping a lot, the past few days. Also, he has complained about some stomach pain and last night he vomited as well while playing basketball with friends. In addition, he has been under a lot of stress in school and home this past week. Any advice would be greatly appreciated. Thanks in advance
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Pain, excessive gas, bloating, burping, cramps or vomiting may occur in severe stress and anxiety. But in a child of 11 year old anxiety don't usually present with bowel symptoms. I would like to advise you first take him to a Physician and get proper stool examination done to rule out any infection. Stress may be a predisposing factor but it is definitely not a cause in 11 year old child.

Dr. Seikhoo Bishnoi
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor